Publication detail

Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals

SHATYRKO, A. DIBLÍK, J. KHUSAINOV, D. RŮŽIČKOVÁ, M.

Original Title

Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals

English Title

Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals

Type

journal article - other

Language

en

Original Abstract

The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method.

English abstract

The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method.

Keywords

Lyapunov functional; absolute stability; time-delay argument; stabilization.

RIV year

2012

Released

24.10.2012

Publisher

Springer Nature

ISBN

1687-1847

Periodical

Advances in Difference Equations

Year of study

2012

Number

1

State

US

Pages from

1

Pages to

11

Pages count

11

URL

Full text in the Digital Library

Documents

BibTex


@article{BUT96191,
  author="Andrej {Shatyrko} and Josef {Diblík} and Denys {Khusainov} and Miroslava {Růžičková}",
  title="Stabilization of Lure-type Nonlinear Control Systems by Lyapunov-Krasovskii Functionals",
  annote="The paper deals with the stabilization problem of Lure-type nonlinear indirect control systems with time-delay argument. The sufficient conditions for absolute stability of the control system are established in the form of matrix algebraic inequalities and are obtained by the direct Lyapunov method.",
  address="Springer Nature",
  chapter="96191",
  doi="10.1186/1687-1847-2012-229",
  institution="Springer Nature",
  number="1",
  volume="2012",
  year="2012",
  month="october",
  pages="1--11",
  publisher="Springer Nature",
  type="journal article - other"
}